# SDR 20010412CW010

- Difficulty date: March 1, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N283GT
- Make and model: Piper PA-31-350
- Aircraft serial: 317952139
- Engine: Lyc IO540*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED.  RIGHT ENGINE SHUTDOWN IN FLIGHT,  DUE TO LOSS OF OIL PRESSURE.  INSPECTION REVEALED METAL CONTAMINATION.
